# SDR REXA2013060700984

- Difficulty date: June 7, 2013
- Submitted: June 23, 2013
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 14,349 hours, 9,294 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stand Off
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER RT UPPER TRANSCOWL INBD STANDOFF CRACKED.  R & R RT UPPER TRANSCOWL INBD STANDOFF IAW SRM 51-42-14. AAR SM-31, AAR A-263.
